# SDR DALA2023072506035

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 13,952 hours, 6,229 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3061 - ATB - DUE TO AIRFRAME VIBRATIONS AT FL 250 AND SPEED OF 325KTS. CORRECTIVE ACTION: BOTH RT ELEVATOR SERVO ACTUATORS OUT OF LIMITS AND LT OUTBOARD ELEVATOR ACTUATOR BARELY WITHIN LIMITS. R/R SERVO CONTROL RT INBOARD AND OUTBOARD, AND LT OUTBOARD ELEVATOR SERVO CONTROL. (LP# 9653278)
